# SDR GTIA2018082702817

- Difficulty date: August 27, 2018
- Submitted: August 27, 2018
- Operation: Air carrier
- Aircraft: N658NK
- Make and model: Airbus A321-231
- Aircraft serial: 6736
- Aircraft time: 11,183 hours, 4,929 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR EMERGENCY ASSIST ACTUATOR BOTTLE HAD LOW PRESSURE.  SERVICED THE L2 DOOR ASSIST ACTUATOR BOTTLE IAW AMM 52-10-00.   ALL CHECKED GOOD.
